# SDR C2XA07CL012

- Difficulty date: January 24, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 11,087 hours, 5,933 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Part number: 355022002
- Part serial: 1341
- Condition: Faulty
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2451 THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE ON THE ECIAS AFTER LANDING.  MAINTENANCE INSPECTED AND REPLACED THE LGEU AND RELAY'S KO453 AND KO353.  OPERATIONAL CHECKS WERE GOOD.
